# SDR UIEA2019101875741

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,158 hours, 17,506 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START ATTEMPT.( PERFORMED APU BITE TEST IAW AMM 49-61-05 AND RESTARTED APU. OPS CHECKS GOOD AT THIS TIME. )
